About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 275134, 9 pages
http://dx.doi.org/10.1155/2013/275134
Research Article

Modeling of Macroeconomics by a Novel Discrete Nonlinear Fractional Dynamical System

Business School, Central South University, Changsha, Hunan 410083, China

Received 2 July 2013; Accepted 12 November 2013

Academic Editor: Zhen Jin

Copyright © 2013 Zhenhua Hu and Wen Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenhua Hu and Wen Chen, “Modeling of Macroeconomics by a Novel Discrete Nonlinear Fractional Dynamical System,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 275134, 9 pages, 2013. doi:10.1155/2013/275134